# SDR J7SA2021100600297

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010017
- Aircraft time: 4,725 hours, 3,079 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PREPARATION, WITH APU ONLY RUNNING, GOT A "BLEED 2 LEAK" CAS MESSAGE. RESET SYSTEM, MESSAGE WENT AWAY MOMENTARILY, THEN CAME BACK IN ABOUT 5 MINUTES. LARGE AMOUNT OF AIR NOISE HEARD IN REAR BAGGAGE COMPARTMENT, WHICH STOPPED AT THE SAME TIME THE "BLEED 2 LEAK" MESSAGE RETURNED. DISCOVERED ENGINE / APU TUBE ASSY DUCT (P/N 550-18516-407) CRACKED. POSSIBLE HIDDEN FAILURE.
